Journal of Economic Intelligence and Mathematics

DOI PREFIX 10.67238
FREQUENCY Annual (One issue per year)
×

Contact Emails

mathematics@globalmeetx.net
support@globalmeetx.com
editorial@globalmeetx.com
finance@globalmeetx.com
Partial Differential Equations in Economics: A Comprehensive Review
Review Article - Volume: 1, Issue: 1, 2026 (October)
*Correspondence to: , DrHuang Pty Ltd, Kensington, Sydney, NSW 2033, Australia, E-Mail:
Received: July 04, 2026; Manuscript No: ; Editor Assigned: October 07, 2026; PreQc No: (PQ); Reviewed: October 13, 2026; Revised: October 14, 2026; Manuscript No: (R); Published: October 30, 2026

Citation: Huang W (2026). Partial Differential Equations in Economics: A Comprehensive Review . J. Econ. Intell. Math.. Vol.1 Iss.1, October (2026), pp:66-76.
Copyright: © 2026 . This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.